MAUDE Adverse Event Report: STERIS CORPORATION HARMONYAIR; HARMONYAIR A-SERIES SURGICAL LIGHTING SYSTEM

STERIS CORPORATION HARMONYAIR; HARMONYAIR A-SERIES SURGICAL LIGHTING SYSTEM
Model Number A-SERIES LIGHTING SYSTEM
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event and found that the retaining ring that holds the lighthead and yoke together was missing.The technician could not confirm if the retaining ring became loose and fell out of its location or was not replaced during previous servicing activities.The technician replaced the lighthead, tested the lighting system, and returned it to service.A 2-year complaint review was performed and confirmed this to be an isolated event.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that while an employee was cleaning their harmonyair a-series surgical lighting system the lighthead detached from the suspension yoke.No report of injury.

Brand Name
HARMONYAIR
Common Device Name
HARMONYAIR A-SERIES SURGICAL LIGHTING SYSTEM
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key21233466
Report Number1043572-2025-00009
Device Sequence Number8602684
Product Code FSY
UDI-Device Identifier00724995186135
UDI-Public(01)00724995186135(11)231127
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA-SERIES LIGHTING SYSTEM
Device Catalogue NumberLAH02IN02T
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2024
Initial Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown